It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Crohn's Disease / Ulcerative Colitis Message Board

Question about Entocort/Budenofalk. Overdosed?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-23-2014, 07:04 AM   #1
aefef
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 140
aefef HB User
Question about Entocort/Budenofalk. Overdosed?

Hi all, im newly diagnosed of mild Crohn disease. The question is: Doc told me to take 3 budenoside pills each day (3 x 3mg) together at morning. But on the first day i decided to follow the drug instructions (budenofalk) and i took 1 pill at morning, another one at midday and the last one at night. So, then i had trouble sleeping, ans decided to follow the doc instructions. So, i took 3x3mg pills at morning. So, i think, i may have overdosed?? I mean, i took that morning 9mg. But in the previous hours i took that midday and night doses from the previous day (it was not full 24 hours for those 2 doses). So, maybe if i sum up, i thinl its the same as if i took a 15mg dose? Can this harm my stomach or colon?

thanks!

 
Sponsors Lightbulb
   
Old 08-24-2014, 05:56 PM   #2
ThatBaileyGirl
Newbie
(female)
 
Join Date: Aug 2014
Location: United States
Posts: 5
ThatBaileyGirl HB User
I really don't think it's a problem. I understand your concern with the dosing being so close together from the night before, then again in the morning but I don't think it's a huge concern. Just don't make it a regular occurrence. They tell you take them in the morning because they are a corticosteroid, and the "amp you up" so through out the day that wears off. I do work in pharmacy, and have Crohns myself so I do have a background knowledge with this medication. Hope you're feeling better soon!!

Sent from my iPhone using HealthBoards

 
Old 08-25-2014, 04:08 AM   #3
aefef
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 140
aefef HB User
Re: Question about Entocort/Budenofalk. Overdosed?

Quote:
Originally Posted by ThatBaileyGirl View Post
I really don't think it's a problem. I understand your concern with the dosing being so close together from the night before, then again in the morning but I don't think it's a huge concern. Just don't make it a regular occurrence. They tell you take them in the morning because they are a corticosteroid, and the "amp you up" so through out the day that wears off. I do work in pharmacy, and have Crohns myself so I do have a background knowledge with this medication. Hope you're feeling better soon!!

Sent from my iPhone using HealthBoards
Thanks a lot for the answer. Yes, i think it wasn't so dangerous, because i have read in Pubmed they have tried even 18mg without much problems.

I've been taking it now in the morning and i am sleeping much better. But i feel more tired, moody and stupid (LOL) during the day. Is it possible?

I am not yet improving my Crohns condition, but i think it takes 2 or 3 weeks to notice an improvement?

Last edited by aefef; 08-25-2014 at 04:15 AM.

 
Old 08-27-2014, 11:04 AM   #4
ThatBaileyGirl
Newbie
(female)
 
Join Date: Aug 2014
Location: United States
Posts: 5
ThatBaileyGirl HB User
Yes, it does take some time to get results from the meds and to start feeling better. Give it another week or so, if you find it still isn't working, tell your GI so they can switch to a different med that will work for you

Sent from my iPhone using HealthBoards

 
Old 08-28-2014, 05:07 AM   #5
aefef
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 140
aefef HB User
Re: Question about Entocort/Budenofalk. Overdosed?

Quote:
Originally Posted by ThatBaileyGirl View Post
Yes, it does take some time to get results from the meds and to start feeling better. Give it another week or so, if you find it still isn't working, tell your GI so they can switch to a different med that will work for you

Sent from my iPhone using HealthBoards
Thanks! I'll wait then 1 or 2 weeks and see how it goes. I am feeling better in terms of side effects.

 
Old 09-03-2014, 02:33 PM   #6
aefef
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 140
aefef HB User
Re: Question about Entocort/Budenofalk. Overdosed?

So, it has been 2 weeks...and i see no improvement yet in my Crohns...i hope i see it in the third or four week. How much time did it take for you to notice an improvement?

BTW, im having a weird side effect: I feel stupid (worse memory) and lack of emotions, i can feel nothing. Can these be a side effect of steroids?

Thanks

Last edited by aefef; 09-03-2014 at 02:43 PM.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!